MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID

ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID
Model Number 82090-01
Medical Device Problem Codes Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified, mildly tortuous internal carotid artery that is 80% stenosed.When rotating the release knob [handle] of the 8x40mm xact carotid self-expanding stent (ses), the stent was partially deployed (exposed).A new 6-8x40mm acculink carotid ses was used to complete the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam and activation failure could not be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.As the reported mechanical jam and activation failure could not be confirmed during the return product analysis, it is possible that interaction with the mildly calcified, mildly tortuous and 80% stenosed lesion contributed to the reported mechanical jam and subsequent activation failure issue; however, this cannot be confirmed.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulties could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
XACT¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24273035
Report Number2024168-2026-00515
Device Sequence Number13267279
Product Code NIM
UDI-Device Identifier08717648010262
UDI-Public(01)08717648010262(17)280229(10)5031861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82090-01
Device Catalogue Number82090-01
Device Lot Number5031861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown